# SDR UALA2010121004502

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,325 hours, 14,049 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR HAS CORROSION AT BS1640 BETWEEN RBL 0 AND RBL 56 UNDER NUT CLIPS ON TOP OF HAT CHANNEL  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED: AFTER CORROSION REMOVAL FOUND MATERIAL LOSS BEYOND LIMITS. REPLACED NEW T-CHORD AND STRAPS AND ANGLES. AREA TREATED AND PRIMED.
